Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 684, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 27, 2011, 10:22 PM CDT for Newton County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 10:22 PM CDT (03:22 UTC)
- Expired
- Sep 27, 2011, 10:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
730 WUUS54 KJAN 280322 SVRJAN MSC101-280345- /O.NEW.KJAN.SV.W.0684.110928T0322Z-110928T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1022 PM CDT TUE SEP 27 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 1045 PM CDT * AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR STRATTON MOVING SOUTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DECATUR...LITTLE ROCK AND DUFFEE PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3257 8892 3223 8892 3248 8932 3257 8923 TIME...MOT...LOC 0321Z 306DEG 28KT 3250 8917 $$ 40
1 follow-up statement
525 WWUS54 KJAN 280343 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1043 PM CDT TUE SEP 27 2011 MSC101-280352- /O.EXP.KJAN.SV.W.0684.000000T0000Z-110928T0345Z/ NEWTON MS- 1043 PM CDT TUE SEP 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON COUNTY EXPIRES AT 1045 PM CDT... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED JUST SOUTHEAST OF DECATUR MOVING SOUTHEAST AT 30 MPH. THE STORM APPEARED TO BE BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3257 8892 3223 8892 3248 8932 3257 8923 TIME...MOT...LOC 0342Z 306DEG 28KT 3240 8901 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 10:12 PM CDT, 10 minutes earlier.
Area forecast discussion, Sep 27, 10:12 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1012 PM CDT TUE SEP 27 2011 .UPDATE...THIS UPDATE WILL FOCUS ON THUNDERSTORM DEVELOPMENT AND LOW STRATUS/DENSE FOG TO OCCUR THIS EVENING AND OVERNIGHT. ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AS EXPECTED THIS EVENING AHEAD OF A SLOWLY SAGGING FRONT/CONVERGENT AXIS. COOL FRONT IS ANALYZED NORTH OF THE ARKLAMISS REGION ALONG A EL DORADO ARKANSAS TO MEMPHIS LINE AND ACROSS FAR NORTH MS AT THIS HOUR. THIS FRONT WILL SLOWLY SAG SOUTH ACROSS I-20 CORRIDOR EARLY MORNING HOURS. ELEVATED INSTABILITY PER SPC MESOANALYSIS OF 2000-3000 J/KG OF MUCAPE EXISTS ACROSS CENTRAL AND SOUTHERN AREAS. THIS WILL ALLOW FOR SOME STORMS TO BECOME STRONG AND POSSIBLY SEVERE THROUGH THE LATE EVENING AND EARLY MORNING HOURS. MAIN RISKS WILL BE QUARTER SIZED HAIL AND HEAVY RAINFALL. HOWEVER...WEAKER ISENTROPIC UPGLIDE IN PRESENCE OF WEAKER EFFECTIVE SHEAR COULD KEEP STORMS FROM BECOMING AS ORGANIZED AS THIS MORNING ACTIVITY BECAME. CONCERNING FOG/STRATUS DEVELOPMENT...DECENT CROSS-OVER TEMP/DEWPOINTS WILL ALLOW FOR AREAS OF DENSE FOG TO DEVELOP TONIGHT THROUGH THE EARLY MORNING HOURS ACROSS THE HIGHWAY 82 CORRIDOR AS COOLER/DRIER AIR SLOWLY FILTERS SOUTHWARD. SOME PATCHY GROUND FOG AND STRATUS SHOULD DEVELOP ACROSS CENTRAL AND SOUTHERN AREAS THROUGH THE OVERNIGHT AS SHOWER AND THUNDERSTORM COVERAGE INCREASES. SHOWER/TSTORM ACTIVITY WILL SLOWLY SHIFT SOUTHEAST AS FRONT SAGS SOUTH THROUGH THE DAY WEDNESDAY. AREAS BEHIND THE FRONT COULD EXPERIENCE LOW STATUS/HAZE THROUGH 10AM WEDNESDAY MORNING. UPDATED PRODUCTS ARE OUT AND UPDATED AVIATION IS BELOW. /ALLEN/ && .AVIATION...SHOWERS/TSTORMS WILL CONTINUE ALONG AND JUST NORTH OF THE I-20 CORRIDOR OVER THROUGH THE LATE EVENING. WILL AMEND KJAN/KMEI TAFS TO INCLUDE VCTS. SHOWERS/TSTORMS WILL SHIFT SLOWLY SOUTHEAST THROUGH THE OVERNIGHT TOWARDS KHBG AND WILL LIN CORPORATE VCTS LATER IN THE MORNING HOURS. STRONGER STORMS WILL HAVE TOPS REACHING 40KFT AND TURBULENCE CAN BE EXPECTED IN CLOSE PROXIMITY TO STORMS. NORTH OF THE SHOWERS/TSTORMS...FOG (SOMETIMES DENSE) AND LOW STRATUS WILL BE OCCUR ACROSS HIGHWAY 82 CORRIDOR. LIFR AND IFR CONDITIONS HAVE ALREADY BEEN OBSERVED AND CONDITIONS ARE EXPECTED TO BOUNCE BETWEEN LIFR AND IFR MOST OF THE OVERNIGHT PERIOD. STRATUS IS EXPECTED TO DEVELOP ACROSS SOUTHERN AREAS BEFORE SHOWERS/TSTORMS ARRIVE AND MVFR TO IFR CONDITIONS COULD BE POSSIBLE THROUGH LATE MORNING HOURS. FOG WILL CLEAR BUT HAZY SKIES COULD REMAIN THROUGH 15-16Z WEDNESDAY MORNING. /ALLEN/ && .PREV DISCUSSION... /ISSUED 329 PM CDT TUE SEP 27 2011/ DISCUSSION... TONIGHT THROUGH WEDNESDAY NIGHT... A DEEP CLOSED LOW CENTERED OVER THE GREAT LAKES/OH VALLEY REGION IS KEEPING A SURFACE FRONTAL BOUNDARY ANCHORED OVER THE ARKLAMISS THIS AFTERNOON. AS ADDITIONAL ENERGY ROTATES SOUTH AND EASTWARD AROUND THE CLOSED LOW...EXPECT THAT ANOTHER ROUND OF SHOWERS/TSTMS AND A POTENTIAL ORGANIZED CONVECTIVE SYSTEM WILL ERUPT LATER TONIGHT...MOSTLY LIKELY AFTER 9 OR 10 PM CDT. THE MOST RECENT MODEL SOLUTIONS INDICATE THAT THIS WOULD OCCUR MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. MID/UPPER LEVEL WINDS CONTINUE TO BE LARGELY ORIENTED ALONG THE FRONTAL BOUNDARY AND SUPPORTIVE OF TRAINING OF STORMS AND LOCALLY HEAVY RAINFALL SHOULD A CONVECTIVE SYSTEM DEVELOP. IN ADDITION... STEEP MID LEVEL LAPSE RATES WILL SUPPORT SOME HAIL AS HAS BEEN THE CASE THE PAST FEW NIGHTS. MAV MOS POPS SEEM TOO LOW BASED ON WHAT HAS OCCURRED THE PAST COUPLE OF NIGHTS AND HAVE RAISED THEM SOME ACCORDINGLY...PARTICULARLY SOUTH OF INTERSTATE 20. ANY CONVECTIVE PRECIPITATION THAT CAN DEVELOP TONIGHT SHOULD LINGER INTO WEDNESDAY MORNING BEFORE FIZZLING OUT AS DRIER AIR SURGES SOUTHWARD ACROSS THE FORECAST AREA. AS WE GO INTO WEDNESDAY AFTERNOON AND NIGHT...DRY CONDITIONS WITH SEASONABLY MILD TEMPERATURES CAN BE EXPECTED. /EC/ THURSDAY THROUGH TUESDAY... LONG RANGE MODELS AND ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW OVER THE UPPER MISSISSIPPI VALLEY WILL BE PICKED UP AND REPLACED BY ANOTHER CLOSED UPPER LOW BRINGING A CONTINUATION OF THE DRY AND SEASONABLY MILD CONDITIONS. HIGHS ON THURSDAY WILL BE IN THE MIDDLE 80S TO LOWER 90S. LOWS FOR EARLY FRIDAY WILL BE IN THE MIDDLE 50S TO LOWER 60S. WE WILL START TO COOL A LITTLE ON FRIDAY WITH THE STRONGER COLD FRONT WITH HIGHS FROM THE UPPER 70S TO THE LOWER 80S. FOR SATURDAY THROUGH TUESDAY...A COOLER AIRMASS AND DRY WEATHER CAN BE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK. PRECIPITABLE WATER WILL BE AROUND ONE HALF INCH OR LESS IN THIS DRY AIRMASS. HIGHS WILL BE GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. THE AIRMASS WILL HAVE SOME RECOVERY ON TUESDAY AS THE PRECIPITABLE WATER INCREASES FROM 0.75 TO AROUND 1.3 INCHES. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 86 58 87 / 40 19 4 5 MERIDIAN 68 87 56 86 / 40 19 4 5 VICKSBURG 67 86 56 87 / 39 16 3 5 HATTIESBURG 66 85 62 88 / 36 39 3 3 NATCHEZ 70 85 60 87 / 48 24 3 3 GREENVILLE 61 84 58 87 / 13 7 2 5 GREENWOOD 60 84 57 87 / 15 6 2 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Sep 27, 2:39 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 239 PM CDT TUE SEP 27 2011 LAZ015-016-023>026-MSZ043-047>066-072>074-281945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 239 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY STRONG STORMS PRODUCING SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE LATER THIS EVENING INTO THE OVERNIGHT HOURS TONIGHT. THIS ACTIVITY IS EXPECTED FOR AREAS ALONG AND SOUTH OF I-20. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-281945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 239 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Special weather statement, Sep 27, 9:42 PM CDT, 40 minutes before
MSZ040>042-047-280310- WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS- 942 PM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 942 PM CDT TUE SEP 27 2011 ...CLUSTER OF STRONG STORMS NEAR VALLEY PARK MOVING EAST... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF ONWARD AT 941 PM CDT...MOVING EAST AT 35 MPH. THESE STORMS SHOULD PASS THROUGH VALLEY PARK BY 1000 PM. VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO LIKELY WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN YAZOO...EAST CENTRAL ISSAQUENA...SOUTHERN SHARKEY AND NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3273 9037 3244 9066 3259 9098 3280 9095 TIME...MOT...LOC 0241Z 275DEG 28KT 3269 9086 40
Special weather statement, Sep 27, 9:53 PM CDT, 29 minutes before
MSZ044-045-050-051-280320- SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS- 953 PM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 953 PM CDT TUE SEP 27 2011 ...ISOLATED STRONG STORM HEADING SOUTHEAST INTO PROSPECT... AN ISOLATED STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL AND 40 MPH WINDS WAS LOCATED 5 MILES SOUTH OF MADDEN AT 952 PM CDT...MOVING SOUTHEAST AT 30 MPH. THIS STORM SHOULD AFFECT PROSPECT SHORTLY AFTER 1000 PM. VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN LEAKE...SOUTHWESTERN NESHOBA...NORTHWESTERN NEWTON AND NORTHEASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3248 8897 3230 8914 3259 8952 3273 8938 TIME...MOT...LOC 0252Z 309DEG 27KT 3260 8936 40
Special weather statement, Sep 27, 10:16 PM CDT, 6 minutes before
MSZ045-051-052-280345-
NEWTON MS-NESHOBA MS-LAUDERDALE MS-
1016 PM CDT TUE SEP 27 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT TUE SEP 27 2011
...STRONG STORM OVER LITTLE ROCK MOVING SOUTHEAST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LITTLE ROCK AT 1016 PM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAINS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN LAUDERDALE...SOUTHEASTERN NESHOBA AND NORTHEASTERN
NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3227 8876 3252 8914 3267 8902 3261 8891
3258 8891 3258 8885 3246 8861
TIME...MOT...LOC 0316Z 304DEG 24KT 3254 8899
40The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:42 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Sep 27, 9:53 PM CDT | Special Weather Statement | JAN | Newton | 27 min |
| Sep 27, 10:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Sep 27, 10:29 PM CDT | Special Weather Statement | JAN | Madison, Yazoo | 41 min |
| Sep 27, 10:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 46 min |
| Sep 27, 10:58 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 57 min |
| Sep 27, 11:10 PM CDT | Special Weather Statement | JAN | Lauderdale | 60 min |
| Sep 27, 11:16 PM CDT | Special Weather Statement | JAN | Leake | 44 min |
| Sep 27, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 38 min |
| Sep 27, 11:33 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Sep 28, 12:03 AM CDT | Dense Fog Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 9 hr |
| Sep 28, 12:07 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| Sep 28, 12:34 AM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 26 min |
| Sep 28, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 23 min |
| Sep 28, 5:21 AM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Sep 28, 8:23 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 32 min |
| Sep 28, 1:11 PM CDT | Special Weather Statement | JAN | Forrest | 59 min |
| Sep 28, 1:29 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Sep 28, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 47 min |
| Sep 28, 2:04 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
| Sep 28, 2:40 PM CDT | Special Weather Statement | JAN | Forrest | 45 min |
| Sep 28, 2:44 PM CDT | Special Weather Statement | JAN | Adams | 46 min |
| Sep 28, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 55 min |
| Sep 28, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Sep 28, 4:38 PM CDT | Special Weather Statement | JAN | Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.